Solution of the Dirichlet problem for the Poisson equation in a
Doklady Akademii Nauk, Tome 306 (1989) no. 6, pp. 1294-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_306_6_a1,
author = {V. I. Vlasov and D. B. Volkov},
title = {Solution of the {Dirichlet} problem for the {Poisson} equation in a},
journal = {Doklady Akademii Nauk},
pages = {1294--1297},
year = {1989},
volume = {306},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_306_6_a1/}
}
V. I. Vlasov; D. B. Volkov. Solution of the Dirichlet problem for the Poisson equation in a. Doklady Akademii Nauk, Tome 306 (1989) no. 6, pp. 1294-1297. http://geodesic.mathdoc.fr/item/DAN_1989_306_6_a1/